# SDR 2007UALA03950

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 55,756 hours, 30,167 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulty
- Location: Door 1l Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1L EXIT MARKER DOES NOT ILLUMINATE.  REPAIRED WIRE W132-074-20 AT DISCONNECT SPLICE LOCATED AT SERVICE ACCESSS PANEL AFT OF COCKPIT DOOR. OP'S CHK'D GOOD PER BASE JIC I2117.
